Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 210, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2022, 6:05 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2022, 6:05 PM CDT (23:05 UTC)
- Expired
- May 15, 2022, 7:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 6:46 PM CDT | HAIL 1.75 | Keota, OK | REPORT RELAYED BY TV MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| May 15, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WUUS54 KTSA 152305
SVRTSA
OKC061-079-135-160000-
/O.NEW.KTSA.SV.W.0210.220515T2305Z-220516T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
605 PM CDT Sun May 15 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Haskell County in southeastern Oklahoma...
Southwestern Sequoyah County in east central Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
* Until 700 PM CDT.
* At 605 PM CDT, a severe thunderstorm was located over Tamaha,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Spiro... Vian...
Keota... Mccurtain...
Bokoshe... Tamaha...
Mc Curtain... Cowlington...
Kanima... Milton...
This includes Interstate 40 in Oklahoma between mile markers 294 and
300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3523 9458 3508 9497 3538 9514 3538 9513
3537 9512 3540 9510 3541 9508 3543 9508
3545 9507 3551 9498
TIME...MOT...LOC 2305Z 320DEG 24KT 3539 9501
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
205
WWUS54 KTSA 152320
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
620 PM CDT Sun May 15 2022
OKC061-079-135-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-Sequoyah OK-Le Flore OK-
620 PM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN HASKELL...SOUTH CENTRAL SEQUOYAH AND NORTHWESTERN LE
FLORE COUNTIES...
At 620 PM CDT, a severe thunderstorm was located 4 miles north of
Keota, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Keota... Mccurtain...
Bokoshe... Mc Curtain...
Cowlington... Kanima...
Milton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3508 9497 3533 9504 3538 9499 3540 9496
3543 9486 3540 9482 3521 9464
TIME...MOT...LOC 2320Z 320DEG 22KT 3532 9494
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$522
WWUS54 KTSA 152329
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
629 PM CDT Sun May 15 2022
OKC135-152338-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Sequoyah OK-
629 PM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SEQUOYAH COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Oklahoma.
LAT...LON 3520 9466 3508 9497 3528 9503 3533 9495
3535 9488 3535 9483 3533 9482 3532 9482
3533 9479
TIME...MOT...LOC 2328Z 320DEG 24KT 3527 9489
$$
OKC061-079-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-Le Flore OK-
629 PM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HASKELL AND NORTHWESTERN LE FLORE COUNTIES...
At 628 PM CDT, a severe thunderstorm was located near Keota, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Keota... Mccurtain...
Bokoshe... Mc Curtain...
Kanima... Milton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3520 9466 3508 9497 3528 9503 3533 9495
3535 9488 3535 9483 3533 9482 3532 9482
3533 9479
TIME...MOT...LOC 2328Z 320DEG 24KT 3527 9489
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$908
WWUS54 KTSA 152333
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
633 PM CDT Sun May 15 2022
OKC061-079-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-Le Flore OK-
633 PM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HASKELL AND NORTHWESTERN LE FLORE COUNTIES...
At 633 PM CDT, a severe thunderstorm was located 3 miles east of
Keota, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Keota... Mccurtain...
Bokoshe... Mc Curtain...
Milton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3520 9466 3508 9497 3525 9499 3532 9492
3531 9482
TIME...MOT...LOC 2333Z 320DEG 24KT 3524 9486
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$720
WWUS54 KTSA 152347 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
647 PM CDT Sun May 15 2022
OKC061-152356-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-
647 PM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.
LAT...LON 3510 9493 3520 9493 3520 9482 3523 9481
3523 9477 3518 9472
TIME...MOT...LOC 2346Z 332DEG 24KT 3515 9483
$$
OKC079-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Le Flore OK-
647 PM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN LE FLORE COUNTY...
At 646 PM CDT, a severe thunderstorm was located 3 miles southwest of
Bokoshe, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Bokoshe... Milton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3510 9493 3520 9493 3520 9482 3523 9481
3523 9477 3518 9472
TIME...MOT...LOC 2346Z 332DEG 24KT 3515 9483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:52 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, May 15, 1:52 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 152 PM CDT Sun May 15 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (The rest of this afternoon and tonight) Issued at 152 PM CDT Sun May 15 2022 A steady stream of thunderstorms will continue to pummel far northeast Oklahoma and northwest Arkansas into the early evening hours in the developing northwesterly flow aloft. These storms will continue to produce heavy rains, strong gusty winds and hail up to the size of quarters. Additional thunderstorms are set to develop in the vicinity of an outflow boundary across northeast Oklahoma that currently extends from near Westville across the Tulsa metro and just to near Stillwater. The boundary is expected to become nearly stationary with the strong heating taking place across the area and a meso low developing across north-central Oklahoma. With a weakening cap and surface CAPE values of 4000-5000 J/KG, rapid storm development is expected late this afternoon near the boundary. The thunderstorms are then expected to congeal into an MCS this evening and spread to the south-southeast in advance of a cold front moving through the region. These storms will be capable of producing large hail to the size of tennis balls, 80 mph winds and possibly a tornado early in the event near the outflow boundary. The thunderstorms should mostly be out of the area by early Monday morning. && .LONG TERM... (Monday through Sunday) Issued at 152 PM CDT Sun May 15 2022 High pressure is set to prevail across the region on Monday as the cold front eventually stalls across north Texas. There will be a slight chance of showers and thunderstorms Monday night into Tuesday morning as a mid-level shortwave moves across the region. Portions of northeast Oklahoma and northwest Arkansas may see scattered showers and storms Tuesday night into Wednesday morning as the stalled front moves back north as a warm front. The timing of the late week/weekend storm system seems to be a little faster, so pops have been increased across the area on Friday. Will continue the pops for Saturday for now. However, they may be removed with later forecasts if the faster timing of this system pans out. Regardless, it looks like cooler temperatures are on tap for the weekend. && .AVIATION... (18Z TAFS) Issued at 1253 PM CDT Sun May 15 2022 VFR conditions will prevail outside of storm activity into the evening. MVFR/IFR vsbys possible with any storms that directly affect terminals. Most confident in the near term over in far NW AR where tempo IFR was inserted. The latest data suggests some potential for MVFR cigs behind a cold front late tonight into Monday morning. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 60 81 64 86 / 50 0 20 20 FSM 65 83 64 87 / 70 0 20 20 MLC 63 83 65 88 / 60 0 20 20 BVO 57 80 60 86 / 30 0 20 20 FYV 59 81 60 84 / 70 0 20 20 BYV 58 77 57 81 / 70 0 20 20 MKO 60 80 62 85 / 60 0 20 20 MIO 56 77 59 83 / 70 0 20 20 F10 61 80 64 86 / 60 0 20 20 HHW 66 85 66 90 / 50 0 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...10 LONG TERM....10 AVIATION...30
Hazardous weather outlook, May 15, 4:50 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 PM CDT Sun May 15 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 PM CDT Sun May 15 2022 ...SEVERE STORMS ONGOING THIS AFTERNOON... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...East-Central and Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East-Central into Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...East-Central into Southeast Oklahoma. ONSET...This Afternoon. HEAVY RAIN. RISK...Limited. AREA...East-Central into Southeast Oklahoma. ONSET...This Afternoon. DISCUSSION... There is an enhanced risk of severe storms this afternoon across much of eastern Oklahoma and west central Arkansas. The greatest risk is located across east-central into southeast Oklahoma into west-central Arkansas near an advancing outflow boundary. Very large hail to around 2 inches in diameter, damaging winds to around 70 mph and a low tornado threat will accompany the storms. The tornado threat will be higher with any storm that can hug the boundary. The storms may eventually congeal into a cluster with a damaging wind threat into southeast Oklahoma this evening. Additional storms are also possible across northeast Oklahoma behind the outflow boundary and will pose a large hail threat as well. Locally heavy rainfall and a limited flash flood threat are possible across east-central into southeast Oklahoma as well. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY thru WEDNESDAY...Thunderstorm Potential. THURSDAY...High Wind Potential. FRIDAY and SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Low thunderstorm chances will return late Monday night and Tuesday morning as a warm front lifts north across the area. A cold front will move into the area Friday, bringing another chance of thunderstorms. Unsettled weather will continue into next weekend, with storm chances continuing. weather.gov/tulsa contains additional information. Lacy
In the hours before
Local storm report, May 15, 5:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 1 E OKEMAH 35.44N 96.28W
05/15/2022 E2.50 INCH OKFUSKEE OK TRAINED SPOTTER
&&
RJSLocal storm report, May 15, 5:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 1 S OKEMAH 35.41N 96.30W
05/15/2022 U2.50 INCH OKFUSKEE OK PUBLIC
REPORT FROM MPING: TENNIS BALL (2.50 IN.).
&&Local storm report, May 15, 5:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 3 W CLEARVIEW 35.40N 96.23W
05/15/2022 E2.75 INCH OKFUSKEE OK TRAINED SPOTTER
REPORT VIA TWITTER.
&&
RJSLocal storm report, May 15, 5:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL GORE 35.53N 95.11W
05/15/2022 E2.50 INCH SEQUOYAH OK LAW ENFORCEMENT
&&
RJSLocal storm report, May 15, 5:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 3 ESE WEBBERS FALLS 35.49N 95.07W
05/15/2022 E1.00 INCH SEQUOYAH OK AMATEUR RADIO
&&Local storm report, May 15, 6:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL BOKOSHE 35.19N 94.79W
05/15/2022 E1.25 INCH LE FLORE OK AMATEUR RADIO
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| May 15, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 50 min |
| May 15, 12:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 47 min |
| May 15, 12:47 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 15, 1:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes | 38 min |
| May 15, 1:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 15, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Washington | 48 min |
| May 15, 1:32 AM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| May 15, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 47 min |
| May 15, 1:50 AM CDT | Special Weather Statement | TSA | Craig | 40 min |
| May 15, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 36 min |
| May 15, 1:58 AM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| May 15, 2:06 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 24 min |
| May 15, 2:21 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 12 min |
| May 15, 2:32 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 25 min |
| May 15, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| May 15, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 65 min |
| May 15, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 57 min |
| May 15, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 66 min |
| May 15, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 58 min |
| May 15, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 31 min |
| May 15, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 64 min |
| May 15, 5:13 PM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| May 15, 5:22 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 53 min |
| May 15, 5:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 53 min |
| May 15, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 52 min |
| May 15, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| May 15, 6:13 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| May 15, 6:21 PM CDT | Special Weather Statement | TSA | Adair | 54 min |
| May 15, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 39 min |
| May 15, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 54 min |
| May 15, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 12 min |
| May 15, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 32 min |
| May 15, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.